A. Arribas-gil, K. Bertin, C. Meza, R. , and V. , LASSO-type estimators for semiparametric nonlinear mixed-effects models estimation, Statistics and Computing, vol.68, issue.1, pp.443-460, 2012.
DOI : 10.1007/s11222-013-9380-x

URL : https://hal.archives-ouvertes.fr/hal-00665843

A. Groll and G. Tuts, Variable selection for generalized linear mixed models by l1-penalized estimation, Statistics and computing, 2011.

J. Schelldorfer, P. Bühlman, and S. Geer, Estimation for high dimensional linear mixed effects models using l1-penalization, The scandinavian Journal of Statistics, 2010.